Finiteness theorems for Riemannian manifolds

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)61-74
JournalAmerican Journal of Mathematics
VolumeXCII
Issue number1
StatePublished - 1970

Cite this

Finiteness theorems for Riemannian manifolds. / Cheeger, J.

In: American Journal of Mathematics, Vol. XCII, No. 1, 1970, p. 61-74.

Research output: Contribution to journalArticle

@article{8c693b36034443eda744c545812fe95b,
title = "Finiteness theorems for Riemannian manifolds",
author = "J Cheeger",
year = "1970",
language = "English",
volume = "XCII",
pages = "61--74",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "1",

}

TY - JOUR

T1 - Finiteness theorems for Riemannian manifolds

AU - Cheeger, J

PY - 1970

Y1 - 1970

M3 - Article

VL - XCII

SP - 61

EP - 74

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 1

ER -